# SDR SWIA202055768

- Difficulty date: December 3, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B GROUND SPOILER ACTUATOR ATTACHMNET NUT HARDWARE (QTY 2) IS CORRODED.    (C-CHECK) RO 2/1/2021     REMOVED AND REPLACED CORRODED HARDWARE IAW CRJ 200 AMM 27-63-01-400-801 STEP 2 B. 1(D,E,F)
